Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why do I have vomitting sensation during my periods ?

Hi i have severe pain on the first day of my period. I feel vomiting sensation that time also. after that i feel so tired & sleepy. please help what can i do to reduce the pain.
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
pain during periods is quite common & vomiting is usually e reflex phenomenon due to pain itself & spasm . when it is severe enough u can take some analgesics like aceclofenac / nimesulide with some meal //antacid---that shoud certainly help
Answered: Sat, 25 Jun 2011
I find this answer helpful
General & Family Physician Dr. Meeta Misra's  Response
Hi, lower abdomen pain and nausea, vomitting are the most common complains during the first day of periods because of uterine spasm. Putting hot water bag on the lower abdomen will give lot of releif in addition to painkillers. Regular exercise will reduce the above problem in due course.
Answered: Sat, 25 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor